Publication
Title
Mathematical derivation of the scale-dependence of the h-index and other h-type indices
Author
Abstract
We present a mathematical derivation of the scale-dependence of the h-index. This formula can be used in two cases: one where the units are scale-dependent and one where the units are not scale-dependent. Examples are given.
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 2011
ISSN
0138-9130
Volume/pages
87:2(2011), p. 287-292
ISI
000289106900005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2011
Last edited 25.04.2017
To cite this reference